crab76 Posted July 18, 2011 Share Posted July 18, 2011 I've been on 2mg of Abilify for two months. My Pdoc says it's a placebo does and really wants me to be on 5mg. Every time I try to increase I get upper back pain and feel like Im crawling out of my skin. Anyone else have this effect? This is my 2nd time on abilify. First time I couldn't go up to 5mg either. I gained 10 lbs & had hair loss after 3 mo so I stopped. I lost the 10 lbs but in the meantime had a suicide attempt so I realized I need to be on meds. :-( This time I BEGGED for wellbutirn to try to counter act my appetite. So far it's working. But I'm also working out like a maniac. So who knows. Weight gain is NOT an option for me.... not even 5lbs. Also 1st time I had hair loss. I'm sooooo afraid of the hair loss. Now I'm doing Biotin injections weekly and take a ton of vitamins for hair too. Anyone have hair loss from Abilify? My Pdoc says it's unlikey so he makes me feel crazy for blaming the abilify. So Back pain when trying to increase does. Weight gain fear Hair loss fear Help.... what else can I take? it seems every medication has these side effects. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.